Zero-sum dynamic games and a stochastic variation of Ramsey's theorem

Eran Shmaya, Eilon Solan*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We show how a stochastic variation of a Ramsey's theorem can be used to prove the existence of the value, and to construct ε-optimal strategies, in two-player zero-sum dynamic games that have certain properties.

Original languageEnglish (US)
Pages (from-to)319-329
Number of pages11
JournalStochastic Processes and their Applications
Volume112
Issue number2
DOIs
StatePublished - Aug 2004

Keywords

  • Dynamic games
  • Optimal strategies
  • Ramsey's theorem
  • Value

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Zero-sum dynamic games and a stochastic variation of Ramsey's theorem'. Together they form a unique fingerprint.

Cite this